LL side effect? I don't know...

Discussion in 'Lighter Life Forum' started by chrismars, 23 February 2007 Social URL.

  1. chrismars

    chrismars Full Member

    Posts:
    388
    Likes Received:
    7
    Start Weight:
    14st9lb
    Current Weight:
    14st9lb
    Goal Weight:
    10st7lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Slimming World
    I'm on day 17 of the LL diet. Since day 2 I have had a red, sometomes itchy, patch on the lid of my right eye. It settled down for a week but didn't entirely go away and then returned much worse this week and has spread further across the eye and also to a patch just below my chin.

    I telephoned the LL HO this morning and spoke to a nursre in the medical team. She suggested that I could be allergic to an ingredient in the foodpacks and that I should probably stop the diet for a week to see if it settles again I would know for sure when I restart the diet that it is the foodpacks if the rash returns.

    I feel devastated. I don't want to stop. I've lost 11lbs in 2 weeks and I want to go on. I've never suffered from skin allergies in the past. I just can't understand it.:cry:

    Has anyone else heard of this complication?

    Any way to boost my morale would be more than appreciated.

    Chris
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...